The von Neumann–Morgenstern stable sets for the mixed extension of 2×2 games
Elena Inarra,
C. Larrea and
Ana Saracho
Economics Letters, 2014, vol. 125, issue 1, 70-73
Abstract:
This paper studies the von Neumann–Morgenstern (vNM) stable sets for the mixed extension of 2×2 games when only single profitable deviations are allowed. We show that games with a strict Nash equilibrium have infinite vNM stable sets, and games without a strict Nash equilibrium have just a unique vNM stable set. A characterization of the strategy profiles that belong to the vNM stable sets is provided. We also show that in games without a strict Nash equilibrium the vNM stable set always contains a Pareto optimal strategy profile.
Keywords: Non-cooperative games; von Neumann and Morgenstern stable sets; Nash equilibrium (search for similar items in EconPapers)
JEL-codes: C7 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016517651400281X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:125:y:2014:i:1:p:70-73
DOI: 10.1016/j.econlet.2014.07.025
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().